# SDR YENA20121229691

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 36,567 hours, 12,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 2644
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 36,594 hours, 12,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 468 RSW-BOS, CREW DECLARED EMERGENCY AND AIR RETURN TO RSW DUE TO GREEN HYDRAULIC SYSTEM FAILED AFTER TAKEOFF.  LOSS OF FLUID FOLLOWED BY YELLOW SYSTEM OVERHEAT TEMPORARLY.  QRH COMPLETED MANUAL GEAR EXTENTION.  ACCOMPLISHED TSM 29-11-00-810-803-A FOUND LANDING SAFETY VALVE FIN# 49GA FAILED.  REPLACED SAFETY VALVE & MANIFOLD PER AMM 32-31-17, OPS & LEAK CHECK GOOD.  HYD SYSTEM PRECAUTIONS ACCOMPLISHED, ALSO ACCOMPLISHED TSM 29-13-00-810-802-A YELLOW OVERHEAT, OPS CHECKS GOOD.
